If you need an accessible version of this item please contact JSTOR User Support

Gasking on Arithmetical Incorrigibility

Kenneth M. Sayre
Mind
New Series, Vol. 71, No. 283 (Jul., 1962), pp. 372-376
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2252086
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Gasking on Arithmetical Incorrigibility
Preview not available

Page Thumbnails

  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376